# SDR USAA2010120992964

- Difficulty date: November 14, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK IN WEB BETWEEN FR8 TO FR11, Y765.  REPLACED WEB BETWEEN FR8 TO FR11, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53113219.
